Harmonic mappings in the exterior of the unit disk
Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 54 (2010) no. 1
Cet article a éte moissonné depuis la source Library of Science
In this paper we consider a class of univalent orientation-preserving harmonic functions defined on the exterior of the unit disk which satisfy the condition∑_n=1^∞n^p(|a_n|+|b_n|)≤ 1. We are interested in finding radius of univalence and convexity for such class and we find extremal functions. Convolution, convex combination, and explicit quasiconformal extension for this class are also determined.
Keywords:
Harmonic mapping, meromorphic, quasiconformal extension, radius of convexity, radius of univalence
@article{AUM_2010_54_1_a1,
author = {Gregorczyk, Magdalena and Widomski, Jaros{\l}aw},
title = {Harmonic mappings in the exterior of the unit disk},
journal = {Annales Universitatis Mariae Curie-Sk{\l}odowska. Mathematica},
year = {2010},
volume = {54},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUM_2010_54_1_a1/}
}
Gregorczyk, Magdalena; Widomski, Jarosław. Harmonic mappings in the exterior of the unit disk. Annales Universitatis Mariae Curie-Skłodowska. Mathematica, Tome 54 (2010) no. 1. http://geodesic.mathdoc.fr/item/AUM_2010_54_1_a1/
[1] Hengartner W., Schober G., Univalent harmonic functions, Trans. Amer. Math. Soc. 299 (1987), 1-31.
[2] Jahangiri, Jay M., Harmonic meromorphic starlike functions, Bull. Korean Math. Soc. 37 (2000), No. 2, 291-301.
[3] Jahangiri, Jay M., Silverman H., Meromorphic univalent harmonic functions with
[4] negative coefficients, Bull. Korean Math. Soc. 36 (1999), No. 4, 763-770.
[5] Lehto O., Virtanen K. I., Quasiconformal Mappings in the Plane, Springer-Verlag, Berlin-Heidelberg-New York, Second Edition, 1973.
[6] Pommerenke Ch., Univalent Functions, Vandenhoeck Ruprecht in Gottingen, 1975.
[7] Sheil-Small T., Complex Polynomials, Cambridge University Press, 2002.